0
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: not found

      Drug-induced glomerular disease: immune-mediated injury.

      Read this article at

      ScienceOpenPublisherPMC
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          Drug-induced autoimmune disease was initially described decades ago, with reports of vasculitis and a lupus-like syndrome in patients taking hydralazine, procainamide, and sulfadiazine. Over the years, multiple other agents have been linked to immune-mediated glomerular disease, often with associated autoantibody formation. Certain clinical and laboratory features may distinguish these entities from their idiopathic counterparts, and making this distinction is important in the diagnosis and management of these patients. Here, drug-induced, ANCA-associated vasculitis, drug-induced lupus, and drug-associated membranous nephropathy are reviewed.

          Related collections

          Author and article information

          Journal
          Clin J Am Soc Nephrol
          Clinical journal of the American Society of Nephrology : CJASN
          1555-905X
          1555-9041
          Jul 7 2015
          : 10
          : 7
          Affiliations
          [1 ] Department of Medicine, Division of Nephrology, Hospital of the University of Pennsylvania, Philadelphia, Pennsylvania; and jonathan.hogan2@uphs.upenn.edu.
          [2 ] Department of Pathology and.
          [3 ] Division of Nephrology, Department of Medicine, Columbia University Medical Center, New York, New York.
          Article
          CJN.01910215
          10.2215/CJN.01910215
          4491282
          26092827
          Copyright © 2015 by the American Society of Nephrology.

          GN, SLE, drug nephrotoxicity, ANCA, membranous nephropathy

          Comments

          Comment on this article